# SDR REXA2019102431496

- Difficulty date: October 13, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS310 BTW. STGR.26L AND 25R AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIXA].(E/E)(TCI 100-09).
CORROSION LEVEL 1 ON FRAME FS310 BTW. STGR.26L AND 25R AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, THEREFORE IT IS WITHIN LIMITS PER CRJ-900 SRM 53-00-06-201-005-A01
